# SDR DALA13052193762

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AD DRIVEN PASSENGER CABIN SEAT TRACK AT STATION 727B RBL 45.50 INBD FWD AND INBD AFT HOLES HAVE CRACK INDICATIONS.  MAINTENANCE REPAIRED PASSENGER CABIN SEAT TRACK AT STATION 727B RBL 45.50 INBD FWD AND INBD AFT HOLES IAW PRI 518619-14, REV 0 AND ERA 518619-14, REV ORIGINAL.
